# SDR SWAA2022032171990

- Difficulty date: February 13, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION......CABIN FWD WET AREA FLOOR @ STA 328 LBL 22 - LBL 23 WL 208.1 FRAME HAS CORROSION. (18-052) / [01] INSTALLED EWIS PROTECTION AT MAIN CABIN WET AREA FS 328 BETWEEN LBL 22 TO LBL 23 WL 208.1;IN REF B737-700 AMM 20-60-07-913-801;[07] FABRICATED REPAIR PARTS TO FLOOR BEAM UPPER FLANGE REPAIR FIGURE 203 REPAIR #1;IN REF B737-700 SRM 53-00-51-2R-1 PARRAG. 4.C.D.E.F;[14] INSTALLED REPAIR PARTS AT CABIN FWD WET AREA FLOOR STA. 328 LBL 22 WL 208.5 IAW B737-700 SRM 53-00-51-2R-1 REPAIR 1 FIG. 203 DETAIL A-A SHEET 1;[15] REMOVED EWIS AND FOD PROTECTION AT MAIN CABIN WET AREA FS 328 BETWEEN LBL 22 TO LBL 23 WL 208.1;IN REF B737-700 AMM 20-60-07-913-801;[16] 3. ROBERT CREARY (TECHNICIAN); 17-FEB-2022 18:25 UTC  PERFORMED UT THICKNESS IAW NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND :0.105'  [27MG ; B/C 172139 ; CALIB.DUE-04/22]  11. ROBERT CREARY (TECHNICIAN); 04-MAR-2022 13:11 UTC  PERFORMED HFEC ON TRIMMED OUT SECTION OF FLOOR BEAM UPPER CHORD STA 328; LBL 22 TO LBL 23; IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS.  [NORTEC 600;B/C 166316 ; CALIB.DUE-10/22];[17] VERIFIED STEPS 14 AND 15;[18] REMOVED EWIS AND FOD PROTECTION AT MAIN CABIN WET AREA BETWEEN FS 328 WL 208.1 AND BETWEEN LBL 22 TO LBL 23 ;IN REF B737-700 AMM 20-60-07-913-801 AND  REMOVED FOD PROTECTION AT CONTROL CABLES FROM STA 312 TO STA 344 LBL-60 TO RBL-60 REF B737-7 AMM 20-60-07-913-801;[19] VERIFIED STEP 18
